USP Electronic Research Repository

On a class of semihereditary crossed-product orders

Kauta, John S. (2012) On a class of semihereditary crossed-product orders. Pacific Journal of Mathematics, 259 (2). pp. 349-360. ISSN 0030-8730

[img] PDF - Published Version
Restricted to Repository staff only

Download (239Kb)
    [img] PDF - Accepted Version
    Restricted to Registered users only

    Download (110Kb)

      Abstract

      Let F be a field, let V be a valuation ring of F of arbitrary Krull dimension (rank), let K be a finite Galois extension of F with group G, and let S be the integral closure of V in K. Let f : G × G →K\ {0} be a normalized twococycle such that f (G × G) ⊆ S\ {0}, but we do not require that f should take values in the group of multiplicative unitsof S. One can construct a crossed-product V-algebra Af =σσεG Sxσ in a natural way, which is a Vorder in the crossed-product F-algebra (K/F, G, f ). If V is unramified and defectless in K, we show that Af is semihereditary if and only if for all σ, τ ε G and every maximal ideal M of S, f(σ,τ) ∉ M2. If in addition J(V) is not a principal ideal of V, then Af is semihereditary if and only if it is an Azumaya algebra over V.

      Item Type: Journal Article
      Subjects: Q Science > QA Mathematics
      Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
      Depositing User: John Kauta
      Date Deposited: 06 Nov 2013 12:05
      Last Modified: 02 Aug 2016 11:54
      URI: http://repository.usp.ac.fj/id/eprint/7017
      UNSPECIFIED

      Actions (login required)

      View Item

      Document Downloads

      More statistics for this item...